W.Y.C. Chen and J.F.F. Peng,
Infinitely log-monotonic combinatorial sequences,
Adv. Appl. Math. 52 (2014) 99-120.

Cited by

  1. W.Y.C. Chen and K.Y. Zheng, The log-behavior of and . Ramanujan J. 44(2) (2017) 281-299.

  2. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123 (2015) 351-370.

  3. L.L. Liu, Y.-N. Li and D. Ma, Infinite log-monotonicity of the central column sequences of combinatorial triangles, J. Comb. Number Theory 8(2) (2016) 185-191.

  4. B. Ning and Y. Zheng, On a conjecture of Chen-Guo-Wang, arXiv:1508.01793.

  5. B.Y. Sun, On a ratio monotonicity conjecture of a new kind of numbers, J. Inequal. Appl. (2018) Paper No. 24, 10 pp.

  6. B.Y. Sun, Y.Y. Hu and B. Wu, Proof of a conjecture of Z-W Sun on ratio monotonicity, J. Inequal. Appl. (2016) Paper No. 272, 9 pp.

  7. B.Y. Sun and J.J.Y. Zhao, Log-behavior of two sequences related to the elliptic integrals, arXiv:1602.04359.

  8. B.Y. Sun and B. Wu, Two-log-convexity of the Catalan-Larcombe-French sequence, J. Inequal. Appl. 2015 404:1-404:7.

  9. L.X.W. Wang, Higher order Turán inequalities for combinatorial sequences, Adv. App. Math. 110(2019) 180–196.

  10. Y. Wang and B.-X. Zhu, Proofs of some conjectures on monotonicity of number-theoretic and combinatorial sequences, Science China Mathematics 57 (2014) 2429-2435.

  11. L.X.W. Wang, G.Y.B. Xie and A.Q. Zhang, Finite difference of the overpartition function, Adv. in Appl. Math. 92 (2018) 51-72.

  12. E.X.W. Xia, On the log-concavity of the sequence for some combinatorial sequences , Proc. Roy. Soc. Edinburgh Sect. A 148(4) (2018) 881-892.

  13. A.L.B. Yang and J.J.Y. Zhao, Log-concavity of the Fennessey-Larcombe-French sequence, Taiwanese J. Math. 20(5) (2016) 993-999.

  14. J.J.Y. Zhao, Sun’s log-concavity conjecture on the Catalan-Larcombe-French sequence, Acta Math. Sin. 32 (2016) 553-558.

  15. F.-Z. Zhao, The monotonicity of some sequences related to hyperharmonic numbers, Integers 17 (2017) Paper No. A9, 11 pp.

  16. F.-Z. Zhao, The log-behavior of the partial sum for the tribonacci numbers, J. Indian Math. Soc. 84(1-2) (2017) 143-149.

  17. B.-X. Zhu, Analytic approaches to monotonicity and log-behavior of combinatorial sequences, arXiv:1309.5693.

  18. B.X. Zhu, Higher order log-monotonicity of combinatorial sequences, arXiv:1309.6025.

  19. B.-X. Zhu, The monotonicity and log-behaviour of some functions related to the Euler gamma function, Proc. Edinb. Math. Soc. (2) 60(2) (2017) 527-543.

  20. Q. Zou, The log-convexity of the Fubini numbers, Trans. Comb. 7(2) (2018) 17-23.